# SDR SWAA2025061168741

- Difficulty date: May 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 9<[01] FABRICATED REPAIR PARTS PER SRM 57-10-10-2R-5. NEED OK TO INSTALL PARTS.;[02] REMOVED R/H A/C DISTRIBUTION DUCTING F.O.M.;[03] C/W RII INSPECTION OF C/A #1;[04] INSTALLED REPAIR PER SRM 57-10-10-2R-5;[05] VERIFIED FASTENERS INSIDE CENTER TANK PRIOR TO CAP SEALING PER SRM 57-10-10-2R-5.;[06] SEE TASK CARD TTG8Q010QRES FOR C/A # 2 SING OFF.;[07] LINE #4 & #5 INSPECTED AS REQUIRED;[08] LINE #4 & #6 INSPECTED AS REQUIRED;[09] TASK CARD COMPLETE SEE ADDITIONAL STEPS FOR WORK ACCOMPLISHED INSPECTED AS REQUIRED
